# SDR DKAA01005

- Difficulty date: March 8, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N916R
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5910412502
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTTOM OF RIGHT ELEVATOR.  REPAIRED PER DER DRAWING NR 55-01010-5, DATED 01/16/2001.  AIRCRAFT RETURNED TO SERVICE.  (M)
